# SDR USAABB02160

- Difficulty date: September 14, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 271N61191
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

CLT - FLT 1892 - ON GEAR EXTENSION FOR LANDING, CREW NOTED LOSS OF HYDRAULIC QUANTITY ON THE LEFT SYSTEM.  CREW PERFORMED A TOWER FLYBY TO ENSURE THE GEAR DOWN AND LOCKED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR OVER CENTER DOWN LOCK LINE, THE EDP AND THE ACMP.  (M)
